# SDR AALA202509101294

- Difficulty date: July 21, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 62,706 hours, 39,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219021000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FLOOR SUPPORT +Y1292 BTW FR65 AND FR66  AT AFT GALLEY AREA L=0.887 INCH, W=0.380 INCH, D=0.020 INCH. MAINTENANCE REPLACE FLOOR SUPPORT Y1292 LOC. BTW FR64 AND FR66 AT AFT GALLEY IAW SRM 51-42-11-801, SRM 51-72-11-911-001 AND DWG D53472040.
